# SDR CALA2022122303479

- Difficulty date: December 23, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 45,716 hours, 16,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 6773
- Condition: Leaking
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT  PACK PRIMARY HEAT EXCHANGER HAS LARGE LEAK UPPER FORWARD LNBD CORNER. FOUND SECONDARY HEAT EXCHANGER CRACKED AT FWD UPPER INBD CORNER. REMOVED PRIMARY AND SECONDARY HEAT EXCHANGER AND DIFFUSER ASSY. REF AMM 21-51-03-000-805-002.   REPLACED SECONDARY HEAT EXCHANGER, PRIMARY PLENUM, PRIMARY :1  29-2151-3-0064,QTY :1  29-2151-9-9001,QTY :1 DIFFUSER INNER LINING. REF AMM 21-51-03-400-804-002. OPS CHECKED GOOD, NO LEAKS FOUND.
